A model with a precipitous ideal, but no normal precipitous ideal

Journal of Mathematical Logic 13 (1):1250008 (2013)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061312500080
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,904
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Douglas R. Burke (1997). Precipitous Towers of Normal Filters. Journal of Symbolic Logic 62 (3):741-754.
Qi Feng (1989). An Ideal Characterization of Mahlo Cardinals. Journal of Symbolic Logic 54 (2):467-473.
Tetsuya Ishiu (2005). Club Guessing Sequences and Filters. Journal of Symbolic Logic 70 (4):1037-1071.
Haim Judah & Miroslav Repický (1995). Amoeba Reals. Journal of Symbolic Logic 60 (4):1168-1185.
Robert Jubb (2012). Tragedies of Non-Ideal Theory. European Journal of Political Theory 11 (3):229-246.
Andrey Maidansky (2005). Metamorphoses of the Ideal. Studies in East European Thought 57 (3-4):289 - 304.

Monthly downloads

Added to index


Total downloads

7 ( #292,059 of 1,725,449 )

Recent downloads (6 months)

2 ( #268,753 of 1,725,449 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.